Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sharp pain on breathing. Had taken medicine for stabbing stomach pain. Treatment required?

i woke up last night with stabbing stomach pains and ending up vomiting, i have been taking paracetamol and some heartburn and indigestion tablets. Almost 24 hours later it now feels like a sharp pain if i breathe in or apply pressure to my abdomen but not as painful as it was earlier. Should i go to a walk in clinic to be checked by a doctor or just wait for the pain to subside?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi..thanks for using HCM..
you are having severe sharp pain abdomen, associated with vomitting..
you have taken anagesics and antacids, but not releived..
it could be renal calculi/appendicitis..
see your surgeon for investigation and treatment..
you need to do CBC, ultrasound examination for the diagnosis..
all the very best..
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor